# SDR DL76K000290

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Component: 191211
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT ATTN REPORTED HEAVY ELEC SMELL FROM MID GALLEY AREA AFTER TAKEOFF.  SMELL DISSIPATED DURING APPROACH.  CHECKED ACFT WITH ALL SYSTEMS TURNED ON, NO PROBLEMS FOUND.  REPLACED BALLASTS AT RT MID LAV MIRROR LGT AND M1325 AND M1323 IN MID GALLEY ABOVE CEILING.  CHECKS OK ON VERIFICATION   FLT.
